# SDR GTIA9700043

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 30 FLOOR PANEL HAS 3 CRACKS.  REMOVED DAMAGED MATERIAL, DOT LOCATION 24, 25, 26 AND FABRICATED FILLERS AND DOUBLERS.  ALODINED AND PRIMED PER SRM 51-10-3.  DRILLED AND COUNTERSUNK PER SRM 51-10-4.  INSTALLED RIVETS PER SRM 51-30-3.  REPAIRED PER SRM 53-05, PAGE3.  (M)
